# SDR REXA2015040700381

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,903 hours, 20,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER ROTATION, NOSE GEAR WOULD NOT RETRACT FOR 20 SECONDS, SPEED APPROX 160 KTS.  GEAR SELECTED DOWN, 3 GREEN LANDED WITHOUT INCIDENT.  R & R CENTERING SWITCH BRACKET & WOW NR 2 CENTERING HARNESS IAW AMM 32-61-25.  PERFORMED EXTENSION & RETRACTION CHECK IAW AMM 32-30-00.  ALL CHECKED GOOD SEE NRCC N68317 & N70806 FOR WORK PERFORMED.
